# SDR AALA202301060847

- Difficulty date: November 26, 2022
- Submitted: January 6, 2023
- Operation: Air carrier
- Aircraft: N906AN
- Make and model: Boeing 737823
- Aircraft serial: 29508
- Aircraft time: 61,823 hours, 25,203 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65548624
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: UPON REMOVAL OF AFT PRESSURE BULKHEAD LOWER SEAL FOUND CORROSION AFT PRESSURE BULKHEAD LOWER INTERCOSTAL ATTACHMENT. LOCATED AT STA 1016 AND BETWEEN RIGHT BUTT LINE 17-16. REMOVED AND REPLACED INTERCOSTAL.
